Description
RITECOLD DS is a combination of three drugs namely Paracetamol 250 mg, Phenylephrine 2.5 mg, and Chlorpheniramine 2 mg available as syrup in a pet packing of 60 ml. RITECOLD DS is prescribed by child specialists to children suffering from colds. The combination works as anti-cold medicine. Paracetamol is a pain reliever and fever reducer. It obstructs the release of chemical messengers in the brain that becomes the cause of pain and fever. Phenylephrine relieves decongestion in the nose which squeezes the small blood vessels providing relief from stuffiness in the nose Chlorpheniramine is an anti-allergic medicine that removes allergy symptoms like sneezing, runny nose, and watery eyes.
WHAT IS IN IT?
RITECOLD DS syrup comprising Paracetamol 250 mg, Phenylephrine 2.5 mg, and Chlorpheniramine 2 mg is used as cough & cold treatment in children.
Indication
RITECOLD DS is a combination of three drugs namely Paracetamol, Phenylephrine, and Chlorpheniramine. The syrup is prescribed for pain, fever, stuffy nose, sneezing, and runny nose. Paracetamol 250 mg, Phenylephrine 2.5 mg, and Chlorpheniramine 2 mg are used for symptoms of the common cold and allergies. The common cold is a respiratory illness involving the nose and throat. It is caused by viruses known as "rhinoviruses". The virus comes into the body through the nose, mouth, or eyes and spreads through droplets in the air when the person who is sick sneezes, coughs, or talks.
Side Effect
- Vomiting,
- Headache,
- Sleep problems,
- Vertigo,
- Fatigue.
Administration of Dosage
RITECOLD DS syrup comprising Paracetamol 250 mg, Phenylephrine 2.5 mg, and Chlorpheniramine 2 mg can be given 2 to 3 times a day or as prescribed by the doctor. The dose depends on the Medical history, age, individual symptoms, and gender of the patient. This medicine may give you a feeling of becoming comfortable within a short span but you must continue the medicine as prescribed by your doctor. Stopping it before completion of treatment may make the infection come back and harder to treat.
Precautions and & Disclaimer
RITECOLD DS syrup comprising Paracetamol 250 mg, Phenylephrine 2.5 mg, and Chlorpheniramine 2 mg helps to control cough & cold. If you are allergic to PARACETAMOL, Phenylephrine, Chlorpheniramine, or any other medicines, tell your doctor. Also please tell your doctor if you are pregnant or breastfeeding women